×

Asymptotic behavior of solutions of the nonlinear string equation for large times. (English. Russian original) Zbl 0692.35099

J. Sov. Math. 46, No. 5, 2126-2136 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 161, 122-138 (1987).
Summary: Asymptotic formulae are constructed for the solution of the Cauchy problem for the nonlinear string equation at large time. The action-angle variables are found.

MSC:

35Q99 Partial differential equations of mathematical physics and other areas of application
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. E. Zakharov, Zh. Éksp. Teor. Fiz.,65, No. 1, 219?225 (1973).
[2] V. E. Zakharov and A. B. Shabat, Funkts. Anal. Prilozhen., No. 3, 43?53 (1974).
[3] V. K. Kalantarov and O. A. Ladyzhenskaya, J. Sov. Math.,10, 53?70 (1978). · Zbl 0388.35039
[4] V. S. Buslaev, L. A. Takhatajan, and L. D. Faddeev, Physica,D16, 6?18 (1985).
[5] P. Deift, C. Tomei, and E. Trubowitz, Commun. Pure Appl. Math.,35, No. 5, 567?629 (1982). · Zbl 0479.35074
[6] R. Beals, Am. J. Math.,107, No. 2, 281?366 (1985). · Zbl 0579.34008
[7] V. E. Zakharov and S. V. Manakov, Zh. Éksp. Teor. Fiz.,71, No. 1, 209?215 (1976).
[8] V. S. Buslaev and V. V. Sukhanov, Zap. Nauchn. Sem. Leningr. Otd. Mat. Inst., 35?59 (1982).
[9] V. S. Buslaev and V. V. Sukhanov, in: Spectral Theory. Wave Processes. Problems of Mathematical Physics [in Russian], Vol. 10, Leningrad (1982), pp. 70?103. · Zbl 0513.35011
[10] V. S. Buslaev and V. V. Sukhanov, J. Sov. Math.,32, No. 5 (1986).
[11] V. S. Buslaev and V. V. Sukhanov, in: Differential Equations. Scattering Theory. Problems of Mathematical Physics [in Russian], Vol. 11 (1986), pp. 78?113. · Zbl 0606.35078
[12] V. V. Sukhanov, Dokl. Akad. Nauk,269, No. 5, 1091?1094 (1983).
[13] A. V. Mikhailov, Physica,3D, Nos. 1?2, 73?117 (1981).
[14] I. Ts. Gokhberg and M. G. Krein, Usp. Mat. Nauk,13, No. 2, 3?72 (1958).
[15] V. S. Buslaev and V. B. Matveev, Teor. Mat. Fiz.,2, No. 3, 367?376 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.